MathSciNet Relay Station
MathSciNet bibliographic data
MR2045167 60K35 (60G60)
Menshikov, M. V.; Popov, S. Yu.; Vachkovskaia, M. On a multiscale continuous percolation model with unbounded defects. Sixth Brazilian School in Probability (Ubatuba, 2002). Bull. Braz. Math. Soc. (N.S.) 34 (2003), no. 3, 417–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement